# SDR REXA97290

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Therm Controller
- Part number: N000752200
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT INTAKE HEAT LIGHT COMES ON IN THREE SECONDS AFTER SWITCHED ON.  REMOVED AND REPLACED THERMAL CONTROLLER.  OPS CHECK GOOD.  (M)
